MathSciNet Relay Station
MathSciNet bibliographic data
MR2584602 (2011j:58039) 58J37 (53C12 58J35 58J50)
Richardson, Ken Traces of heat operators on Riemannian foliations. Trans. Amer. Math. Soc. 362 (2010), no. 5, 2301–2337.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement